# SDR SWAA2022011982598

- Difficulty date: May 20, 2017
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 63,290 hours, 36,543 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD 221EF HAS NUMEROUS DENTS AND AREAS OF DELAMINATION. / PREPPED; CLEANED AND REPAIRED MULTIPLE DENTS ON TOP SURFACE; DELAM AT FWD O/B CORNER AND PUNCTURES ON BOTTOM SURFACE ON FLOORBOARD 221EF IAW B737 SRM 53-00-50-2R-9; PAR 4 (A-K1; L1; M1) REV 61.
